Advertisement

Letters in Mathematical Physics

, Volume 101, Issue 2, pp 223–237 | Cite as

A Vanishing Theorem for Operators in Fock Space

  • David Hasler
  • Ira Herbst
Article

Abstract

We consider the bosonic Fock space over the Hilbert space of transversal vector fields in three dimensions. This space carries a canonical representation of the group of rotations. For a certain class of operators in Fock space, we show that rotation invariance implies the absence of terms which either create or annihilate only a single particle. We outline an application of this result in an operator theoretic renormalization analysis of Hamilton operators, which occur in non-relativistic qed.

Mathematics Subject Classification

81T16 81T17 

Keywords

non-relativistic quantum electrodynamics Fock space operator theoretic renormalization 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bach V., Fröhlich J., Sigal I.M.: Renormalization group analysis of spectral problems in quantum field theory. Adv. Math. 137, 205–298 (1998)MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Bach V., Chen T., Fröhlich J., Sigal I.M.: Smooth Feshbach map and operator-theoretic renormalization group methods. J. Funct. Anal. 203, 44–92 (2003)MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Griesemer M., Hasler D.: On the smooth Feshbach–Schur Map. J. Funct. Anal. 254, 2329–2335 (2008)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Hiroshima F.: Self-adjointness of the Pauli–Fierz Hamiltonian for arbitrary values of coupling constants. Ann. Henri Poincaré 3, 171–201 (2002)MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Hasler D., Herbst I.: On the self-adjointness and domain of Pauli-Fierz type Hamiltonians. Rev. Math. Phys. 20, 787–800 (2008)MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    Hasler D., Herbst I.: Ground states in the spin boson model. Ann. Henri Poincaré 12(4), 621–677 (2011)MathSciNetADSMATHCrossRefGoogle Scholar
  7. 7.
    Hasler D., Herbst I.: Convergent expansions in non-relativistic QED: analyticity of the ground state. J. Funct. Anal. 261(11), 3119–3154 (2011)MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    Hasler D., Herbst I.: Smoothness and analyticity of perturbation expansions in QED. Adv. Math. 228(6), 3249–3299 (2011)MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer 2012

Authors and Affiliations

  1. 1.Institute of MathematicsUniversity of MunichMunichGermany
  2. 2.Department of MathematicsUniversity of VirginiaCharlottesvilleUSA

Personalised recommendations